archive-com.com » COM » M » MEDICATIONS.COM

Total: 352

Choose link from "Titles, links and description words view":

Or switch to "Titles and links view".
  • Anxiety, more hot flashes. - Synthroid
    years Also been taking Premarin full hysterectomy for 17 years Doc said to go off Premarin because of potential side effects but the hot flashes are killer 30 a day profuse heat sweating hard to catch a breath But found that when I stop or reduce my thyroid med the hot flashes have reduced significantly Regular MD tells me there is no relation between estrogen and the thyroid gland that one cannot effect the other But I wonder Also when I am off the thyroid med or reduce it I feel happier When on the thyroid med I feel anxious and get bad tempered Wonder if the endocrinologist can help with both issues Enter your Reply Be helpful reasonable and fair Related Content Diet Pills Phentermine andpre employment drug screens Pregnancy side effects lamictal nightmares side effects of protonox levaquin pain skin pigmentation Informative Surprising Drug Reactions Veterinary Medicine HELP I NEED A US DOCTOR PRESCRIPTION More Health Topics Avalide Medications Geodon Levaquin Methylpred DP Yaz Risperdal Menopause NuvaRing Keflex by Judex 1 Post POST in Synthroid Related Items Health Medical Pharma medication medicine Biology Endocrinology Endocrine system Hospitality Recreation metabolism levothyroxine goiter hypothyroidism thyroid Goitre Thyroid hormone Thyroid disease

    Original URL path: http://www.medications.com/synthroid/Anxiety-hot-flashes (2016-05-01)
    Open archived version from archive


  • judex at Medications.com
    Also been taking Premarin full hysterectomy for 17 years Doc said to go off 79 more Judex over a year ago in Synthroid judex She joined the site about 4 years ago 1 Post Signup Login Home POSTS Medications Conditions

    Original URL path: http://www.medications.com/users/judex (2016-05-01)
    Open archived version from archive

  • Cant get the right doseage - Synthroid
    meds to 75mcg I felt some better but had terrible aches and pains all ovr especially in my hands and feet arms and legs Dr said I wasnt getting enough synthroid so in Jan increased me to 88mcg My TSH was 3 0 at that time Went back the end of Feb and he wantes me to take 100mcg of synthroid my heart is racing and bad headaches on 88mcg Im afraid to take 100mcgs The aching has gone away baut the headaches are unbarable My heart rate use to be 62beats per min and now its 95 blood pressure is higher as well He told me I could try armour but told me it wasnt consistant My TSH was 2 0 in Feb but Dr said it needs to be around 1 0 do I really need to increase synthroid at all Good grief At 75mcgs I ache and at 88mcgs my heart races head hurts What to do Enter your Reply Be helpful reasonable and fair Related Content Diet Pills Phentermine andpre employment drug screens Pregnancy side effects lamictal nightmares side effects of protonox levaquin pain skin pigmentation Informative Surprising Drug Reactions Veterinary Medicine HELP I NEED A

    Original URL path: http://www.medications.com/synthroid/Cant-get-right-doseage (2016-05-01)
    Open archived version from archive

  • sharee at Medications.com
    My Dr started me out on 50mcg of synthroid in Sept of 2011 My TSH was 15 0 at 85 more Sharee over a year ago in Synthroid sharee She joined the site about 4 years ago 1 Post Signup

    Original URL path: http://www.medications.com/users/sharee (2016-05-01)
    Open archived version from archive

  • I am in pain - Synthroid - 2 Replies
    t have to I feel like HELL Is anyone out there in a lot of pain from taking synthroid 2 Replies Tamaram If your heart is racing you have high anxiety and your eyes hurt and feel like they are going to bulge out of your head then you need to locate an Endocronologist immediately You need to have a complete Thyroid work up which includes a radioactive iodine uptake test done at the hospital on outpatient basis and have another blood test run on your TSH Free T3 and Free T4 Forget about your regular physician Go to a doctor who knows what they are doing I was almost in Thyroid Storm due to misdiagnosis from my regular GP I almost died Don t wait to do this please Posted over a year ago Reply Deb anschutz yahoo com My doctor gave me sythroid on 1 Feb I started having the worst pain in the muscles in my legs I thought I had fibromyalgia or neuropathy It got so bad I couldn t even walk I quit taking it 5 days ago and the pain in my legs is almost gone I told my doctor about it and he

    Original URL path: http://www.medications.com/synthroid/I-PAIN (2016-05-01)
    Open archived version from archive

  • zap1111 at Medications.com
    bother me very confused because I hear this stuff about tsh 3 and 50 more Zap1111 over a year ago 2 Replies in Synthroid zap1111 She joined the site about 4 years ago 1 Post Signup Login Home POSTS Medications

    Original URL path: http://www.medications.com/users/zap1111 (2016-05-01)
    Open archived version from archive

  • I feel so fatq - Synthroid
    I have worked so hard to maintain my weight NOW WHAT Help anything I can do any info I have a left thyroid r was removed at 3T dr wants 4 i just want to b thin and not all po d that i gained all this weight so fast Enter your Reply Be helpful reasonable and fair by Tvalentine7 1 Post POST in Synthroid Signup Login Home POSTS Medications

    Original URL path: http://www.medications.com/synthroid/I-FEEL-SO-FATq (2016-05-01)
    Open archived version from archive

  • tvalentine7 at Medications.com
    hard to maintain my weight NOW WHAT Help anything I can do any info I have 47 more Tvalentine7 over a year ago in Synthroid tvalentine7 She joined the site over 4 years ago 1 Post Signup Login Home POSTS

    Original URL path: http://www.medications.com/users/tvalentine7 (2016-05-01)
    Open archived version from archive



  •